# SDR NWAA083615638

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 41,668 hours, 15,145 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AND TRANSFER TO NORMAL BRAKES, THE FLIGHT CREW REPORTED THAT THE RT BRAKE PEDAL WENT ALL OF THE WAY TO THE FLOOR WITH NO BRAKING ACTION ON THE RT MAIN LANDING GEAR BRAKES.  LT MAIN LANDING GEAR BRAKES OPERATED NORMALLY.  ONCE IN THE GATE, MAINTENANCE FOUND THE BRAKES ON THE RT MAIN LANDING GEAR TO OPERATE NORMALLY.  (S)
